Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

403 results for “Equations”

Set a search alert
Research ArticleOpen accessEvery word in the titleOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufProblem statement: This study aims to discuss the stability and bifurcation of a system of ordinary differential equations expressing a general nonlinear model of HIV/AIDS which has great interests from scientists and researchers on mathematics, biology, medicine and education. The existance of equilibrium points and their local stability are studied for HIV/AIDS model with two forms of the incidence rates. … …American Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,020 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalIn this study, an integral two space-variables condition for a class of parabolic equations. The existence and uniqueness of the solution in the functional weighted Sobolev space were proved. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,263 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanProblem statement: This study is concerned with the development of a code based on 2-point block method for solving higher order Initial Value Problems (IVPs) of Ordinary Differential Equations (ODEs) directly. Approach: The block method was developed based on numerical integration and using interpolation approach which is similarly as Adams Moulton type. Furthermore, the proposed method is derived in order … …Journal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,141 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarProblem statement: In the present study, a hybrid of Fourier transform and Variational Iteration Method (FTVIM) is developed for solving the non-homogeneous linear and nonlinear partial differential equations of Cauchy reaction-diffusion problem. Approach: The closed form solutions obtained from the series solution of recursive sequences is valid for the entire range of problem domain. Results and Conclusion: Moreover, the very … …Physics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,197 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleVibration Equations of Thick Rectangular Plates Using Mindlin Plate TheoryS. A. Sadrnejad, A. Saedi Daryan, M. ZiaeiProblem statement: Rectangular steel plates are widely used in various steel structures and steel industries. For a proper design of steel plate structures and efficient use of material, the behavior, strength, buckling and post-buckling characteristics of plates should be accurately determined. Approach: Considering the significance of this matter, lateral vibration of thick rectangular plates was studied on the basis of … …Journal of Computer Science, Vol. 5, Issue 11 · 30 Nov 2009 · 7,886 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleK-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential EquationsP.O. Babatola, R.A. Ademiluyi, E.A. AreoThis study described the development, analysis and implementation of K-step implicit rational Runge-Kutta schemes for solution of stiff system of ordinary differential equations. Its development adopted taylor and binomial series expansion techniques to generate its parameters. The analysis of its basic properties adopted dalhquist a-stability model test equation and the results showed that the scheme was a-stable, consistent and convergent. … …Journal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,506 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEvaluation of Reliability and Availability Characteristics of Two Different Systems by Using Linear First Order Differential EquationsKhaled M. El-Said, Mohamed S. EL-SherbenyThis study deals with the reliability and availability characteristics of two different series system configurations. The second system differs from the first system due to the additional feature of preventive maintenance. The failure times of a components are assumed to be exponentially distributed with parameters α,β,α' and β', respectively. The replacement time distribution of each server is also exponentially distributed … …Journal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,662 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleUse of Maple to Analytically Solve the Equations of an Electrical Circuit Containing a Resistor, Diodes and Voltage GeneratorM’hamed El Aydi, Mohammed Barkatou, Rachid Bendaoud et al.The role of technology and the use of software in the educational process are growing in recent times. The use of software is essential especially if the analytical method available is too complicated for the students. In this study, we used the Maple software to deal with two physics problems, in the first problem we consider an electrical circuit containing … …Journal of Computer Science, Vol. 16, Issue 12 · 1 Dec 2020 · 6,467 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramThis paper deals with some existence and Ulam-Hyers-q-Mittag-Leffler stability results for q-fractional order pantograph equation. An application is made of a Darbo's fixed point theorem for the existence of solutions. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,430 accessesView PDFCite
Research NotesOpen accessEvery word in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaThe paper deals with investigation of the solutions of the boundary value problem for the Cauchy-Riemann equation on the curvelinear strip in the real plane. Here the boundary conditions are in the special type and are fundamental with respect to the direction solutions are used. An analytic form of the solution of considered boundary value problem is obtained. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,211 accessesView PDFCite